# SDR RU3A02003

- Difficulty date: April 19, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N94
- Make and model: Braero BAE125800A
- Aircraft serial: 258129
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323712
- Condition: Contaminated
- Location: A/C System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT 10,000 FT, ACRID ODOR, CHECKED NO C/B'S POPPED.  WITHIN 1 MIN OF 1ST ODOR, WHITE/GREY SMOKE APPEARED.  COULD NOT ISOLATE.  WENT ON OXYGEN,  RAM DUMPED CABIN PRESS, DECLARED AN EMERG, & DESCENDED.  RAN SMOKE/FUMES & ELEC FIRE C/L.  LANDED & EMERG EGRESSED ON TAXIWAY.  MAINT RAN NR 1 & NR 2 ENGS.  SELECTED NR 1 MAIN AIR VALVE TO OPEN,  REMOTE PRESENCE OF ODOR, NO SMOKE/VAPOR DETECTED.  NR 1 & NR 2 MAIN AIR VALVES OPEN,  NO ADD ODOR,  AFTER 30 SEC, ODOR CLEARED.  R & I AIR CON SYS WATER SEP ASSY. FOUND WATER SOCK SATURATED WITH WATER & SOOT.  R & R WATER SOCK. PERFORMED GROUND RUN NR 2 WITH SYSTEMS POWERED, ENG RUN AT T/O POWER, REDUCED POWER TO IDLE FOR 60 MIN.  NO SMOKE OR ODOR DETECTED.
